U.S. doctors online nowAsk doctors free
A 37-year-old female asked:

I am on the bcp avine and i have brown discharge, are the pills the cause? i have a fibroid and cysts as well. please help

1 doctor answer1 doctor weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
Do you mean: Aviane as it says in your medications? Sometimes when on these pills for a while you don't build up much of a lining and all there is to discharge is old blood which comes out as dark brown. Doubt your cysts or fibroids play a part. If it is a continuous discharge get it checked out. Could you have left a tampon inside?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.